Open Access

On *-representations of a class of algebras with polynomial growth related to Coxeter graphs


Abstract

For a Hilbert space $H$, we study configurations of its subspaces related to Coxeter graphs $\mathbb{G}_{s_1,s_2}$, $s_1,s_2\in\{4,5\}$, which are arbitrary trees such that one edge has type~$s_1$, another one has type~$s_2$ and the rest are of type~$3$. We prove that such irreducible configurations exist only in a finite dimensional $H$, where the dimension of $H$ does not exceed the number of vertices of the graph by more than twice. We give a description of all irreducible nonequivalent configurations; they are indexed with a continuous parameter. As an example, we study irreducible configurations related to a graph that consists of three vertices and two edges of type $s_1$ and $s_2$.


Full Text





Article Information

TitleOn *-representations of a class of algebras with polynomial growth related to Coxeter graphs
SourceMethods Funct. Anal. Topology, Vol. 17 (2011), no. 3, 252-273
MathSciNet MR2857729
CopyrightThe Author(s) 2011 (CC BY-SA)

Authors Information

N. D. Popova
Institute of Mathematics, National Academy of Sciences of Ukraine, 3 Tereshchenkivs'ka, Kyiv, 01601, Ukraine

A. V. Strelets
Institute of Mathematics, National Academy of Sciences of Ukraine, 3 Tereshchenkivs'ka, Kyiv, 01601, Ukraine


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

N. D. Popova and A. V. Strelets, On *-representations of a class of algebras with polynomial growth related to Coxeter graphs, Methods Funct. Anal. Topology 17 (2011), no. 3, 252-273.


BibTex

@article {MFAT595,
    AUTHOR = {Popova, N. D. and Strelets, A. V.},
     TITLE = {On *-representations of a class of algebras with polynomial growth related to Coxeter graphs},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {17},
      YEAR = {2011},
    NUMBER = {3},
     PAGES = {252-273},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=595},
}


All Issues